MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG CS/CSL/GERADSCHAFT-PLUS EXTRACT.SCREW M6; OSTEOTOME

SMITH & NEPHEW ORTHOPAEDICS AG CS/CSL/GERADSCHAFT-PLUS EXTRACT.SCREW M6; OSTEOTOME
Catalog Number 75002165
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a thr surgery, the tip of one (1) cs/csl/geradschaft-plus extract.Screw m6 broke off in one (1) polarstem extractor block when the surgeon was trying to remove the stem since he decided to use a different implant size.The procedure was resumed, without any delay, using an equivalent s+n back-up.No further complications were reported.

Brand Name
CS/CSL/GERADSCHAFT-PLUS EXTRACT.SCREW M6
Common Device Name
OSTEOTOME
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
aarau CH-50 00
SZ  CH-5000
Manufacturer (Section G)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
aarau CH-50 00
SZ   CH-5000
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24288359
Report Number9613369-2026-00011
Device Sequence Number16005624
Product Code HWM
UDI-Device Identifier07611996056563
UDI-Public7611996056563
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number75002165
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
75004678 / POLARSTEM EXTRACTOR BLOCK.
Patient SexUnknown